# SDR RAIA00512027

- Difficulty date: December 26, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,634 hours, 13,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BA50933901
- Part serial: C01356
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5497 - STL - CABIN EMERGENCY ESCAPE PATH LIGHTING WILL NOT TEST.  MAINTENANCE REPLACED ESCAPE PATH LIGHTING BATTERY PACK.
